Study on stability in probability of general discrete-time stochastic systems

This is a preview of subscription content, access via your institution.


  1. 1

    Has’minskii R Z. Stochastic Stability of Differential Equations. Alphen: Sijtjoff and Noordhoff, 1980

    Google Scholar 

  2. 2

    Mao X R. Stochastic Differential Equations and Applications. 2nd ed. Chichester: Horwood, 2007

    Google Scholar 

  3. 3

    Xue L R, Zhang W H, Xie X J. Global practical tracking for stochastic time-delay nonlinear systems with SISS-like inverse dynamics. Sci China Inf Sci, 2017, 60: 122201

    MathSciNet  Article  Google Scholar 

  4. 4

    Mao X R. Almost sure exponential stability in the numerical simulation of stochastic differential equations. SIAM J Numer Anal, 2015, 53: 370–389

    MathSciNet  Article  Google Scholar 

  5. 5

    Li X, Ruan X B, Jin Q, et al. Approximate discrete-time modeling of DC-DC converters with consideration of the effects of pulse width modulation. IEEE Trans Power Electron, 2018, 33: 7071–7082

    Article  Google Scholar 

  6. 6

    Zhang W H, Lin X Y, Chen B S. LaSalle-type theorem and its applications to infinite horizon optimal control of discrete-time nonlinear stochastic systems. IEEE Trans Autom Control, 2017, 62: 250–261

    MathSciNet  Article  Google Scholar 

  7. 7

    Yin J L. Asymptotic stability in probability and stabilization for a class of discrete-time stochastic systems. Int J Robust Nonlinear Control, 2015, 25: 2803–2815

    MathSciNet  Article  Google Scholar 

  8. 8

    Saif M, Liu B, Fan H J. Stabilisation and control of a class of discrete-time nonlinear stochastic output-dependent system with random missing measurements. Int J Control, 2017, 90: 1678–1687

    MathSciNet  Article  Google Scholar 

  9. 9

    Wang S R. Foundation of Probability Theory and Stochastic Process (in Chinese). Beijing: Science Press, 1997

    Google Scholar 

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 61573156, 61733008), and Fundamental Research Funds for the Central Universities (Grant No. x2zdD2153620).

Author information



Corresponding author

Correspondence to Feiqi Deng.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zhang, T., Deng, F. & Zhang, W. Study on stability in probability of general discrete-time stochastic systems. Sci. China Inf. Sci. 63, 159205 (2020).

Download citation